# SDR CA021122009

- Difficulty date: October 7, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 28,393 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 320562
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE AIRCRAFT WAS IN HEAVY MAINTENANCE, TECHNICIANS DISCOVERED HEAT DAMAGE TO SEVERAL WIRING COMPONENTS FOR THE PASSENGER SERVICE UNIT READING LIGHTS, ON THE LT SIDE OF THE AIRCRAFT JUST AFT OF THE MAIN CABIN DOOR. WIRING SPLICES EXHIBITED SIGNS OF OVERHEATING, AND ADJACENT WIRING WAS HEAT DAMAGED.
